Hi I have now been on t3 10 mcg and 50mcg thyroxine for 2 weeks now.

I do feel a little better ,but still feeling like lead and no energy.

My pulse raises from 72 to 80 and temp raises from 36.4 to 36.9 then they drop of again about 8 hours after taking medication at 08.30.

About 4 hours after meds I can feel hot and prickly heat and sweaty and fuzzy and lethargic.

I do not know if I feel like this as have halved dose of thyroxine,or is it the t3.

I still feel extremly hypo apart from this reaction.

Any ideas what I should do ?

2 Replies

  • Susiebow, you were undermedicated for a long time so it's going to take a long while to feel better on T3. It is promising that you feel a little better already. The symptoms you describe 4 hours after medication sound like the T3 kicking in. I think your T4 was reduced too much for the little T3 added but it would be better for you to continue on your current T4+T3 doses until the sweating and fuzziness subside.

  • Thanks Clutter,feeling a little better again.still feel warm feeling in face and hands and not tolerating exercise ,if I am quiet, things better.I just do household things ,anything out of the ordinary makes me feel like all my cells haywire.

You may also like...